# SDR SIMA20140620005

- Difficulty date: June 20, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 34,625 hours, 31,301 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS GETTING STUCK & HARD TO OPEN.  LUBED MAIN CABIN DOOR.  OPERATIONS CHECKED GOOD IAW STANDARD PRACTICE.
